Transformationsgruppen mit affinen Bahnen.
Mathematische Annalen, Tome 275 (1986), pp. 169-184
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Lie group acting on, disintegrations of invariant measures, invariant eigendistributions of invariant differential operators
@article{MAN_1986__275_164141,
author = {Rainer Felix},
title = {Transformationsgruppen mit affinen {Bahnen.}},
journal = {Mathematische Annalen},
pages = {169--184},
year = {1986},
volume = {275},
language = {de},
url = {http://geodesic.mathdoc.fr/item/MAN_1986__275_164141/}
}
Rainer Felix. Transformationsgruppen mit affinen Bahnen.. Mathematische Annalen, Tome 275 (1986), pp. 169-184. http://geodesic.mathdoc.fr/item/MAN_1986__275_164141/